# SDR UALA2013050203068

- Difficulty date: May 1, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 85,552 hours, 13,549 cycles
- Engine: Pwa PW4060
- System (JASC): 3830 · Waste Disposal System
- Part: Line
- Condition: Leaking
- Location: Lavatory Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICE REPORTED WHEN SERVICING LAVATORY WITH BLUE WATER,  FLUID STARTED TO COME OUT OF DRAIN HOLE IN FRONT OF SERVICE PANEL.  REPLACED FILL LINE FOR FWD TANK FROM FILTER TO PRECHARGE SHUTOFF VALVE IAW MM 20-11-00 AND LEAK CHECKED GOOD.
